# SDR AALA20120713005

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 56,802 hours, 27,412 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT FRAME CRACKED AT NUMBER 5 BEAM.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA COMP-52-024887.
